# SDR SWAA2014092332226

- Difficulty date: July 5, 2014
- Submitted: September 23, 2014
- Operation: Air carrier
- Aircraft: N684WN
- Make and model: Boeing 7373T0
- Aircraft serial: 23941
- Aircraft time: 77,606 hours, 65,989 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6546804
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM UPPER SURFACE T CAP CORRODED AT BS 986.5 RBL 9.  REPAIRED T CAP IAW SRM.
